# SDR N6WA20090507

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 10,143 hours, 7,141 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY DOOR OPEN INDICATION DURING TAXI AND ROLL OUT.  PERFORMED EMERGENCY DOOR ADJ/TEST IAW AMM 52-21-00, TEST PASSED NO FAULT NOTED.
